# SDR YENA2020082500433

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 52,730 hours, 18,749 cycles
- Engine: Iae V2527EA5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 206, BNA-BOS. LEVEL 1 ODOR EVENT SEE CABIN ODOR FOR DETAILS; TROUBLE SHOT PER TSM 71-00-00-810-801-A, FOUND DE-OILER CARBON SEAL LEAKING. R & R DE-OILER CARBON SEAL REF AMM 72-61-49. LEAK CHECK GOOD. COULD NOT SMELL ANYTHING IN COCKPIT OR CABIN. A/C OK FOR SERVI.CE.COMPLIED WITH INFO NOTICE 21017-T036R
